# SDR R61A202101170058

- Difficulty date: January 7, 2021
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD FUSELAGE FR 17 SHEAR CLIP BETWEEN STR 27L AND 28L HAS CORROSION.  REPLACED SHEAR CLIP PN 170-03870-001, IAW EMB 170/175 SRM 51-41-02.  SEE AAR NRC 4500833-1000-0144666.  AC REMAINS IN YQG FOR COMPLETION.
